Utah Highway Patrol Reports Large Increase in Wrong-Way Drivers on Freeway

Police Officer Spikes

UHP Responds to SIX Wrong Way Drivers in Three Days

For a long time now I have warned that Utah could be used as a microcosm of what the rest of the country can expect to see soon as a result of antidepressant use. (A few other states could fit that profile as well also due to their high use of antidepressants.) But this trend of high speed wrong-way drivers is one that no one wants to see coming to their neighborhood! As the trooper states in the article below “It’s unfortunately very common.” When we first began to document these cases of wrong-way drivers using antidepressants I never ever dreamed we would get to the point where news reports would say it was now very common!

Please see this first part of the article and then read my comment on that article below to understand more about the connection….

RECENT UPTICK IN WRONG-WAY DRIVERS ON INTERSTATE A CONCERN FOR TROOPERS

SALT LAKE CITY — The Utah Highway Patrol is seeing a disturbing trend: drivers heading the wrong way at freeway speeds.

“It’s unfortunately very common,” UHP Sgt. Donavan Lucas said Friday. “Why? I don’t know. The on-ramps and off-ramps are pretty self-explanatory.”

It’s a trend that is a real danger to public safety and officers.

During a three-day stretch last month, from Feb. 6 to Feb. 9, state troopers responded to six calls of drivers heading into oncoming traffic on the interstate. Three of the drivers were arrested for investigation of DUI….

….“Somebody that’s impaired doesn’t have any idea of what they’re doing or where they’re going,” Lucas said.

Original article: http://www.deseretnews.com/article/865598720/Recent-spate-of-wrong-way-drivers-on-interstate-a-concern-for-troopers.html

My comment: “They don’t know why they are seeing an increase in wrong-way drivers? Has anyone considered toxicology tests on these people or recent medication history?

“For years I have taken reports from those on antidepressants that tell me they have driven the wrong way on a freeway at high speeds. They report the same in recent abrupt withdrawal from antidepressants.

“And for two decades I have documented tragic accidents where those on antidepressants have driven the wrong way on freeways at high speeds and had accidents killing others. Considering the strong negative impact these drugs have on blood sugar this reaction should not surprise anyone.

“Might be a good idea to check the connection to these prescription drugs before something worse happens.”

I do know that about five years ago one officer reported that of the 150 DUIs he had handed out that month only three involved alcohol while all the rest involved the use of prescription medications.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/  And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. These reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid!

521 total views, no views today